Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Covers of Dehn fillings on once-punctured torus bundles
HTML articles powered by AMS MathViewer

by Mark D. Baker PDF
Proc. Amer. Math. Soc. 105 (1989), 747-754 Request permission

Abstract:

Let $M$ be a compact, orientable $3$-manifold that fibers over ${S^1}$ with fiber a once-punctured torus, ${T_0}$, and characteristic homeomorphism $h:{T_0} \to {T_0}$. We prove that for certain characteristic homeomorphisms, most Dehn fillings on $M$ yield manifolds with virturally ${\mathbf {Z}}$-representable fundamental groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M10, 57M25
  • Retrieve articles in all journals with MSC: 57M10, 57M25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 105 (1989), 747-754
  • MSC: Primary 57M10; Secondary 57M25
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0964452-6
  • MathSciNet review: 964452